Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Black spots on face due to acne. How to get rid of it?

Lots of ACNE, Pimples and black spots (that occurs after pimple) Hello Sir/Ma am, I am having lots of small holes and red/black spots on the faces that are resulted from acne,pimples. Please help me to get rid of the same. In past, I consulted a doctor that told me to have different operations like laser, botox and the expense was very high roughly 50K INR. Your response will be highly appreciated. Thanks in advance.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, thanks for posting your query

For acne you need to apply clinamycin and Benzoyl peroxide combination and oral azithromycin and salicylic peels
Once acne is under control, you may undergo subscission followed by dermaroller for scars
Fractional Laser can be done

However the result depends on the depth and extent of scars

For spots you may apply depigmenting creams or retinoic acid at night

All the treatments should be done under a doctor's prescription

Hope this solves your query
Answered: Mon, 11 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor